# SDR CALA2025120211702

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 30,658 hours, 3,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR PROXIMITY LIGHT INOP AT SEAT 31D, 49G, 53G, 54D, AND 54G. R/R LIGHT ASSY AND OPERATIONAL TEST GOOD REF WITH TO AMM 33-51-05-960-802.PARTS USED:  99-3350-3-0008, QTY :4
